RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Russ. J. Math. Phys., 2013, том 20, выпуск 4, страницы 476–491 (Mi rjmph9)  

Critical nonlinearities in partial differential equations

S. I. Pokhozhaev

V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, 117333 Moscow, Russia

Аннотация: The paper is devoted to the role of critical nonlinearities in the framework of the theory of global solvability of nonlinear partial differential equations. In particular, a new approach to blow-up problems for solutions of nonlinear partial differential equations is suggested.

DOI: https://doi.org/10.1134/S1061920813040092


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 15.08.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rjmph9

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:24

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019